MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM
Model Number L20311
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon is reporting a planned revision of corail stem unknown side because of loosening.There was no surgical delay.Doi: 2013 in another hospital.Dor (planned): (b)(6) 2021, right side.A competitor stem will be implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : visual examination of the returned stem finds nothing outward that would suggest product error.The device manufacturing record (dhr) has been reviewed.No related anomalies or deviations identified depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the analysis of the dhr of the batch returned shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 11
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR   69801
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13279136
Report Number1818910-2022-01030
Device Sequence Number11980157
Product Code LZO
UDI-Device Identifier10603295258025
UDI-Public10603295258025
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2018
Device Model NumberL20311
Device Catalogue NumberL20311
Device Lot Number5207013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer02/14/2022
02/23/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/17/2022
02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 NON COL HO SIZE 11; DELTA CER HEAD 12/14 36MM +12; PINN MAR +4 10D 36IDX54OD; PINNACLE 100 ACET CUP 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown